MathSciNet Relay Station
MathSciNet bibliographic data
MR1936643 (2003j:83052) 83C57 (53C20)
Bray, Hubert L. Black holes, geometric flows, and the Penrose inequality in general relativity. Notices Amer. Math. Soc. 49 (2002), no. 11, 1372–1381.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement